Tongue discoloration effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Tongue discoloration effect occurred in 1%.

Patients statistics on Tongue discoloration side effect for Amoxicillin

Female
Male

Average weight in Lbs
138.01
166.45

Average height in Ft
5′ 5″
5′ 10″

Average age
56
41

Amoxicillin Circle Diagram 7 consumers of 760 reported about Tongue discoloration

  1. Tracy R. Todd says:
    4.0 rating

    Amoxicillin for Pharyngitis; Tonsillitis

    After flu shot, 4 days everything i.O. Then came sore throat head and body aches. After a week, paranasal sinuses and tonsils swollen. Gift of Sinupret Forte. Everything got better first. Tuesday then to the company doctor because of white dots on the almonds. There were then Amoxicillin 1000 effervescent tablets and Lemocin lozenges and conditioner. One day after the recipient (6 days) now the brownish blackish tongue. Have now twice with a tongue brush cleaned the tongue. Let’s see what comes out tomorrow at the doctor. Otherwise (down to the tongue) I’m back in top form. Brownish coating on tongue, burning tongue, dizziness, pressure on ear, diarrhea, fatigue …

  2. Pamela W. Mayhew says:
    4.0 rating

    Amclav 875 mg was prescribed for severe inflammation and suppuration in the tooth root area. There was an improvement in the symptoms after about 24 hours, but pus formation could not be completely contained by the drug. The side effect was a black tongue, a temporary swelling of the tongue and slightly discolored teeth (including the crowns).

    Side effects: Tongue discoloration
  3. James P. Osborn says:
    4.0 rating

    Amoxicillin for Flu

    too slow beating against bacterial infection, therefore two complete batches a 10 tablets = & gt; 10 days 2 tablets. Laxity and fatigue were quite pronounced, but I can not say how much of it contributed to the infection-weakened body and how much side-effect of AmoxiClav 875/125. Only towards the end of the treatment, i. on the penultimate day I noticed discoloration of the tongue and first thought that was from a lozenge (cystus 052), as even after 10 days of treatment with AmoxiClav still scratching in the throat, voice occupied, partial foreign body sensation in swallowing and occasional coughing appeared (so Despite the fact that the second pack was taken completely, despite the fact that Symbioflor u Mutaflor was co-administered, pulpy stool and diarrhea occurred even after the drug had been discontinued Conclusion: Too slow / weak effect and too many side effects

  4. Martha K. Fischer says:
    4.5 rating

    Amoxicillin for Sinusitis

    I got Amoxcilling 100mg because of sinusitis. After taking it, I was so tired that I had to lie down and sleep. My concentration has also diminished. The next day I had diarrhea and a day later there was an itch on the anus. After 7 days I had to go to the ENT because my tongue was totally red and smooth. Scarlet fever has been ruled out and ENT has determined that this comes from amocillin. After 1.5 weeks after I am done with the amoxcillin, I have bright red blood on the stool. I can not recommend this antibiotic because I just find the side effects too strong. In addition, I still have a fever.